# SDR GTIA2023032737074

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 51,535 hours, 28,061 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT. -REF DMI OF PACK 2 DMI 3054132-1. FUME ELIMINATED DUE TO PACK 2 DEFERRAL, IAW TSM05-50-00-810-831-A
